Is It Severe If An Overdose Of Neurobion And Paracetamol?

Illustration of Is It Severe If An Overdose Of Neurobion And Paracetamol?
Illustration: Is It Severe If An Overdose Of Neurobion And Paracetamol? cdn.docprime.com

Hello, I answer as soon as possible, my brother he took the medicine. Neurobion was depleted 1 strep containing 10 eggs, and he consumed paracitamol drug about 4, I was caught when he wanted to drink again. .

1 Answer:

Hello, thank you for the question to HealthReplies.com.


For drug overdose should be immediately taken to the emergency room at the nearest hospital. Effects that can result from an overdose of neurobion drugs and paracetamol include:


1. Indigestion


2. Impaired liver function


3. Metabolic acidosis (high levels of acid in the body due to disturbed metabolic processes) to coma and death


To overcome complaints that are felt, you should immediately consult a specialist in internal medicine.


Prevention carried out:


1. Do not consume drugs without doctor's advice


2. Immediately to the nearest hospital emergency room if there are complaints


3. Maintaining the health and cleanliness of the food consumed


So hopefully useful :)

: by

Related Question

Use Of Estazolam Drugs?

Use Of Estazolam Drugs?

(12 months ago)

What is the difference between this drug and 2 mg esilgan ??... Read more

The Cause Of Babies Aged 2 Months Often Spit Up?

The Cause Of Babies Aged 2 Months Often Spit Up?

(11 months ago)

, my child is only 1 month old, every time he drinks breast milk and milk is always removed again, even though the baby’s position is correct, what are the causes more specif... Read more

Hot Waist?

Hot Waist?

(8 months ago)

Morning,... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *